Arkiv för Matematik

  • Ark. Mat.
  • Volume 29, Number 1-2 (1991), 51-62.

A new class of polynomially convex sets

F. Forstnerič and E. L. Stout

Full-text: Open access


Research supported in part by NSF Grants DMS-8801031 and 8500357.

Article information

Ark. Mat., Volume 29, Number 1-2 (1991), 51-62.

Received: 6 February 1990
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1991 © Institut Mittag-Leffler


Forstnerič, F.; Stout, E. L. A new class of polynomially convex sets. Ark. Mat. 29 (1991), no. 1-2, 51--62. doi:10.1007/BF02384330.

Export citation


  • Bedford, E. and Klingenberg, W., On the envelope of holomorphy of a 2-sphere in C2, Jour. Amer. Math. Soc. to appear.
  • Bing, R. H., Tame Cantor sets in E3, Pacific J. Math. 11 (1961), 435–446.
  • Bishop, E., Differentiable manifolds in complex Euclidean space, Duke Math. J. 32 (1965), 1–22.
  • Gunning, R. C. and Rossi, H., Analytic Functions of Several Complex Variables, Prentice-Hall, Englewood Cliffs, 1965.
  • Forstnerič, F., A totally real three-sphere in C3 bounding a family of analytic discs, Proc. Amer. Math. Soc. 108 (1990), 887–892.
  • Harvey, F. R. and Wells Jr., R. O., Holomorphic approximation and hyperfunction theory on a C1 totally real submanifold of a complex manifold, Math. Ann. 197 (1972), 287–318.
  • Hurewicz, W. and Wallman, H., Dimension Theory, Princeton University Press, Princeton, 1948.
  • Jöricke, B., Removable singularities of CR-functions, Arkiv för Mat. 26 (1988), 117–143.
  • Kallin, E., Fat polynomially convex sets, Function Algebras; Proceedings of an International Symposium at Tulane University, 1965, Scott Foresman, Chicago.
  • Kelley, J. L., General Topology, Van Nostrand, Princeton, 1955.
  • Kenig, C. and Webster, S., The local hull of holomorphy in the space of two complex variables, Inventiones Math. 67 (1982), 1–21.
  • Laurent-Thiebaut, C., Sur l'extension des fonctions CR dans une variété de Stein, Ann. Mat. Pura Appl. (IV) 150 (1988), 141–151.
  • Lupacciolu, G., A theorem on holomorphic extension of CR functions, Pac. J. Math. 124 (1986), 177–191.
  • Lupacciolu, G., Holomorphic continuation in several complex variables, Pac. J. Math. 128 (1987), 117–125.
  • Lupacciolu, G., Some global results on extensions of CR-objects in complex manifolds, Trans. Amer. Math. Soc. 321 (1990), 761–774.
  • Lupacciolu, G. and Stout, E. L., Removable singularities for $\bar \partial _b $ , to appear in the proceedings of the Mittag-Leffler special year in several complex variables.
  • Moise, E. E., Geometric Topology in Dimensions 2 and 3, Graduate Texts in Mathematics, Vol. 47, Springer-Verlag, New York, Heidelberg and Berlin, 1977.
  • Stallings, J. R., The piecewise linear structure of Euclidean spaces, Proc. Cambridge Philos. Soc. 58 (1962), 481–487.
  • Stout, E. L., The Theory of Uniform Algebras, Bogden and Quigley, Tarrytown-on-Hudson, 1971.
  • Stout, E. L., Removable singularities for the boundary values of holomorphic functions, to appear in the proceedings of the Mittag-Leffler special year in several complex variables.
  • Wermer, J., Polynomially convex discs, Math. Ann. 158 (1965), 6–10.